Solving equations by hybrid evolutionary computation techniques

He, J. ORCID: 0000-0002-5616-4691, Xu, J. and Yao, X., 2000. Solving equations by hybrid evolutionary computation techniques. IEEE Transactions on Evolutionary Computation, 4 (3), pp. 295-304. ISSN 1089-778X

Full text not available from this repository.
Item Type: Journal article
Publication Title: IEEE Transactions on Evolutionary Computation
Creators: He, J., Xu, J. and Yao, X.
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Date: September 2000
Volume: 4
Number: 3
ISSN: 1089-778X
Identifiers:
NumberType
10.1109/4235.873239DOI
S 1089-778X(00)04472-6Publisher Item Identifier
1259822Other
Divisions: Schools > School of Science and Technology
Depositing User: Jill Tomkinson
Date Added: 16 Jan 2020 12:24
Last Modified: 16 Jan 2020 12:24
URI: http://irep.ntu.ac.uk/id/eprint/38994

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year